Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some remarks about Lie groups transitive on spheres and tori


Author: Armand Borel
Journal: Bull. Amer. Math. Soc. 55 (1949), 580-587
MathSciNet review: 0029915
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Deane Montgomery and Hans Samelson, Groups transitive on the 𝑛-dimensional torus, Bull. Amer. Math. Soc. 49 (1943), 455–456. MR 0008140, 10.1090/S0002-9904-1943-07952-9
  • 2. Deane Montgomery and Hans Samelson, Transformation groups of spheres, Ann. of Math. (2) 44 (1943), 454–470. MR 0008817
  • 3. E. Cartan, La théorie des groupes finis et continus et l'analysis situs, Mémorial des Sciences Mathématiques vol. 42 (1930).
  • 4. E. Cartan, Sur les invariants intégraux de certains espaces homogènes clos . . . , Polskie Towarzystwo matematyczne, Krakow, Rocznik vol. 8 (1929) pp. 182-225; also Selecta, Paris, 1939, pp. 203-233.
  • 5. G. de Rham, Sur l'analysis situs des variétés à n dimensions. J. Math. Pures Appl. vol. 10 (1931) pp. 115-200.
  • 6. H. Hopf and H. Samelson, Ein Satz über die Wirkungsräume geschlossener Liescher Gruppen, Comment. Math. Helv. 13 (1941), 240–251 (German). MR 0006546
  • 7. E. Stiefel, Über eine Beziehung zwischen geschlossenen Lie’schen Gruppen und diskontinuierlichen Bewegungsgruppen euklidischer Räume und ihre Anwendung auf die Aufzählung der einfachen Lie’schen Gruppen, Comment. Math. Helv. 14 (1942), 350–380 (German). MR 0007422
  • 8. Ernst Witt, Spiegelungsgruppen und Aufzählung halbeinfacher Liescher Ringe, Abh. Math. Sem. Hansischen Univ. 14 (1941), 289–322 (German). MR 0005099


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09251-0